# SDR AALA202008149014

- Difficulty date: August 13, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 52,171 hours, 33,111 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 2741
- Condition: Leaking
- Location: Apu
- Part time: 33,767 hours, 14,026 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  OIL SMELL IN CABIN WITH EVIDENCE OF OIL LEAK OR INGESTION ON APU.  APU DISPATCHED ON 10-DAY MEL DEFERRAL.  SUPPLEMENTAL REPORT: REPLACED APU OIL COOLER (AALA202008149014), IAW TASK CARD 26L31049004 AND ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONAL CHECKS.  ALSO REPLACED APU OIL COOLER FAN (AALA202008199024) WITH NEW, IAW AMM 49-52-51.  ACCOMPLISHED SATISFACTORY LEAK AND OPERATIONAL CHECKS.
